I have Crohn's and started Remicade and have been on Prednisone for years. I am finally able to get off of it with help from the Remicade. I however, AM GOING TO GO BALD! I'm not sure if it's stress, symptoms of the disease or side effects from the med... I need to stop loosing my hair and find a med to help me grow some back. ANY SOLUTIONS ANYONE??
I have UC and have been on remicade and prednisone. After being on prednisone for a few months, my hair started falling out and thinning. I had really this hair that I always hated, and now its so thin its gross, to me, at least. Most people cant even tell because they don't know what I looked like before.
I have been told by multiple drs that after I am off the prednisone, the effects should reverse itself. Unfortunately, I do not know any other way to get your hair to grow back. But, if you are like me, then you will not go bald. As far as the Remicade, I do not know if it has similar side effects.
I hope that helps, or give you hope to get your hair back. It was devistating to me too.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.